Sphères minimales d'après J. Sacks et K. Uhlenbeck
Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 245-254.
@incollection{AST_1987__154-155__245_0,
     author = {Bourguignon, Jean-Pierre},
     title = {Sph\`eres minimales d'apr\`es {J.} {Sacks} et {K.} {Uhlenbeck}},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     zbl = {0635.53043},
     mrnumber = {955068},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__154-155__245_0/}
}
TY  - CHAP
AU  - Bourguignon, Jean-Pierre
TI  - Sphères minimales d'après J. Sacks et K. Uhlenbeck
BT  - Théorie des variétés minimales et applications
AU  - Collectif
T3  - Astérisque
PY  - 1987
DA  - 1987///
IS  - 154-155
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1987__154-155__245_0/
UR  - https://zbmath.org/?q=an%3A0635.53043
UR  - https://www.ams.org/mathscinet-getitem?mr=955068
LA  - fr
ID  - AST_1987__154-155__245_0
ER  - 
%0 Book Section
%A Bourguignon, Jean-Pierre
%T Sphères minimales d'après J. Sacks et K. Uhlenbeck
%B Théorie des variétés minimales et applications
%A Collectif
%S Astérisque
%D 1987
%N 154-155
%I Société mathématique de France
%G fr
%F AST_1987__154-155__245_0
Bourguignon, Jean-Pierre. Sphères minimales d'après J. Sacks et K. Uhlenbeck, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 245-254. http://www.numdam.org/item/AST_1987__154-155__245_0/

[1] T. Aubin, Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976), 269-296. | MR | Zbl

[2] A. Bahri, J. M. Coron, Vers une théorie des points critiques à l'infini, in Séminaire Bony-Sjöstrand-Meyer 1985, Exposé n° VIII. | MR | Zbl

[3] J. Eells, L. Lemaire, A report on harmonic maps, Bull. London Math Soc. 10 (1978), 1-68. | DOI | MR | Zbl

[4] J. Eells, L. Lemaire, Another report on harmonic maps, Bull. London Math Soc. (1987) | MR | Zbl

[5] J. Eells, J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math 86 (1964) 109-160. | DOI | MR | Zbl

[6] J. Eells, J. C. Wood, Restrictions on harmonic maps of surfaces, Topology 15 (1976), 263-266. | MR | Zbl

[7] J. Jost, Ein Existenzbeweis für harmonische Abbildungen, die ein Dirichlet - problem lösen, mittels der Methode des Wärmeflusses, Manuscripta Math. 38 (1982), 129-130. | MR

[8] J. Jost, Harmonie maps between surfaces, Lecture Notes in Maths 1062, Springer, Berlin-Heidelberg-New-York, 1984. | MR | Zbl

[9] L. Lemaire, Applications harmoniques des surfaces riemanniennes, J. Differential Geom. 13 (1978), 51-87. | DOI | MR | Zbl

[10] P. L. Lions, The concentration-compactness principle in the calculus of variations, The limit case, Part 2, Revista Mat. Iberamericana 1 (1985), 45-121. | DOI | EuDML | MR | Zbl

[11] C. B. Morrey, Multiple integrals in the calculus of variations, Grundl, der Math., Springer, Berlin (1966). | MR | Zbl

[12] J. Sacks, K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. Math. 113 (1981), 1-24. | DOI | MR | Zbl

[13] R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom. 20 (1984), 479-495. | DOI | MR | Zbl

[14] R. Schoen, S. T. Yau, Existence of incompressible minimal surfaces and the topology of 3-dimensional manifolds with non-negative scalar curvature, Ann. Math. 110 (1979), 127-142. | DOI | MR | Zbl

[15] S. Sedlacek, A direct method for minimizing the Yang-Mills functional over 4-manifolds, Commun. Math. Phys. 86 (1982), 515-528. | DOI | MR | Zbl

[16] M. Struwe, On the evolution of harmonic mappings of Riemannian surfaces, Comment. Math. Helv. 60 (1985), 558-581. | DOI | EuDML | MR | Zbl

[17] C. Taubes, Selfdual connections on non selfdual 4-manifolds, J. Differential Geom. 17 (1982), 139-170. | DOI | MR | Zbl

[18] K. Uhlenbeck, Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83 (1982), 11-29. | DOI | MR | Zbl